# SDR USAA2011092700015

- Difficulty date: September 20, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 36,413 hours, 13,518 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Limiter
- Part number: DV84567015
- Part serial: 1009
- Condition: Failed
- Location: Rudder
- Part time: 36,560 hours, 14,422 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT YAWED LEFT SUDDENLY AND RUDDER TRIM 1 FAULTED.  ON DESCENT, MULTIPLE FAULT APPEARED - YAW DAMPER 1, RUDDER TRIM FAULT, RUDDER TRAVEL LIMITER STUCK 2 DEGREES YAW, AUTO BRAKE FAULT, STATUS PAGE NORMAL BRAKE INOPERATIVE, ECAM SHOWED ALTERNATE BRAKE.  DECLARED EMERGENCY.  LANDING WAS NORMAL AND TAXIED TO THE GATE.  REMOVED AND REPLACED RUDDER TRAVEL LIMITER 4CC AND RUDDER TRIM ACTUATOR 10CC PER AIRBUS MAINTENANCE MANUAL 27-23-51 AND 27-22-51.  OPS CHECKED GOOD.
